Translator Disclaimer
2008 Controllability results of linear parabolic integrodifferential equations
K. Balachandran, R. Lavanya
Differential Integral Equations 21(9-10): 801-819 (2008).

Abstract

In this paper we analyze the controllability properties of a linear parabolic integrodifferential equation with homogeneous Dirichlet boundary conditions. Our method relies on the derivation of a Carleman estimate for the adjoint equation. As a consequence, we obtain the approximate and null controllability properties for the integrodifferential equation.

Citation

Download Citation

K. Balachandran. R. Lavanya. "Controllability results of linear parabolic integrodifferential equations." Differential Integral Equations 21 (9-10) 801 - 819, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.93013
MathSciNet: MR2483335

Subjects:
Primary: 93B05
Secondary: 35B37, 45K05, 93C20

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.21 • No. 9-10 • 2008
Back to Top